# SDR UALA2011101005489

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 66,466 hours, 24,474 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB LT ASSY MISSING FOR L EMER ESCAPE SLIDE.  REPLACED CAP ASSY FOR LEFT EMERGENCY ESCAPE SLIDE, TESTS OK.
